# SDR AALA201901299002

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737-8
- Aircraft serial: 44456
- Aircraft time: 1,256 hours, 479 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF, ABORTED AT 110 KNOTS. STABILIZER OUT OF TRIM LIGHT, NO HORN, AND STABILIZER IN THE GREEN. MAINTENANCE RESET CIRCUIT BREAKERS B10 AND D10 ON P6-2 PANEL, STABILIZER TRIM LIGHT EXTINGUISHED, ACTUATED STABILIZER TRIM NOSE UP AND DOWN AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 27-41-00
